# SDR ASAA0852690

- Difficulty date: March 2, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 5,637 hours, 1,661 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Condition: Faulty
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB F/O'S SIDE WINDOW OVERHEAT LIGHT ILLUMINATED.  TURNED SWITCH OFF WAITED 5 MINS TURNED BACK ON.  FIVE MINS LATER OVERHEAT LIGHT CAME BACK ON.  RESET AGAIN LIGHT REMAINED OUT.  NUMEROUS OP CHECKS GOOD.  PER FIM 30 41 TASK 801 BITE PROCEDURE BIT VERIFY TEST OK.  LAST 10 FLIGHTS SHOW "WINDOW SENSOR FAULT".  PER FIM 30 41 TASK 811 RANG OUT RT SIDE WINDOW TEMP SENSORS.  SENSORS CHECK GOOD.  SHAKE DOWN OF SAME WINDOW COIL CORD GOOD.  TEMP SENSOR WIRING TO WINDOW HEAT CNTL UNIT GOOD.  PER FIM REPLACED WINDOW HEAT CNTL UNIT, OPS NORMAL.
